# SDR UALA2010080402823

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 54,515 hours, 20,062 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2249
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYS GOT MESSAGES 'INT. LOADS FWD L', 'EXT LOADS FWD L', 'EXT LOADS AFT L'.  FOR THE INT.  LOADS FWD L FOUND EMERGENCY LIGHT AT SEAT 6ABC SHORTED. REPLACED LIGHT, LIGHT OP CHECKS OK. THE EXT LOADS AFT L, SUSPECT AFT LEFT SLIDE. REPLACED DOOR 2R SLIDE. SYSTEM NOW OPS CHECK NORMAL.
